# SDR ABXA20150429057

- Difficulty date: April 29, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3211
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 217R, STRINGER 21R VERTICAL SCRATCH ON LAPSEAM.  NON-ROUTINE WAS COMPLIED WITH ON REA B653-61516-MR & REA B653-61516 MR.  DAMAGE WAS R & R REA'S B653-61516-MR & B653-61517.  SDR INFO, PN141T3211, PART NAME: SKIN, FS LOCATION 217 - 218, STRINGER LOCATION 21R -21R.  ACFT WAS GNDED.
